MathSciNet Relay Station
MathSciNet bibliographic data
MR377406 (51 #13578) 42A56
Moon, K. H. An everywhere divergent Fourier-Walsh series of the class $L({\rm log}\sp{+}{\rm log}\sp{+}L)\sp{1-\varepsilon }$. Proc. Amer. Math. Soc. 50 (1975), 309–314.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement